Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 154, NWS Jackson, MS

April 25, 2007Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 1:59 PM CDT for Catahoula Parish, Franklin Parish, Tensas Parish, Louisiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2007, 1:59 PM CDT (18:59 UTC)
Expired
Apr 25, 2007, 2:45 PM CDT
In force
46 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Catahoula Parish, LA, Franklin Parish, LA, Tensas Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:46 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 251859
SVRJAN
LAC025-041-107-251945-
/O.NEW.KJAN.SV.W.0154.070425T1859Z-070425T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
159 PM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CATAHOULA PARISH IN NORTHEAST LOUISIANA...
  FRANKLIN PARISH IN NORTHEAST LOUISIANA...
  TENSAS PARISH IN NORTHEAST LOUISIANA...

* UNTIL 245 PM CDT

* AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF FORT NECESSITY...OR ABOUT 26 MILES SOUTHWEST OF
  WINNSBORO...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WISNER BY 225 PM CDT...
  COOTER POINT BY 240 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3216 9150 3215 9181 3194 9190 3194 9200
      3172 9199 3185 9130

$$

CAW
2 follow-up statements
000 
WWUS54 KJAN 251913
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CDT WED APR 25 2007

LAC025-041-107-251945-
/O.CON.KJAN.SV.W.0154.000000T0000Z-070425T1945Z/
TENSAS LA-CATAHOULA LA-FRANKLIN LA-
213 PM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FRANKLIN...CATAHOULA AND TENSAS PARISHES...

AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
SOUTH OF FORT NECESSITY...OR ABOUT 19 MILES SOUTHWEST OF WINNSBORO...
MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES SOUTH OF FORT NECESSITY BY 225 PM CDT...
  6 MILES SOUTH OF LIDDIEVILLE BY 230 PM CDT...
  8 MILES NORTH OF SICILY ISLAND BY 235 PM CDT...
  WISNER BY 240 PM CDT...
  GILBERT BY 245 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3222 9155 3215 9181 3209 9186 3194 9190
      3193 9189 3176 9189 3185 9130

$$

CAW
000 
WWUS54 KJAN 251936
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT WED APR 25 2007

LAC025-041-107-251945-
/O.CON.KJAN.SV.W.0154.000000T0000Z-070425T1945Z/
TENSAS LA-CATAHOULA LA-FRANKLIN LA-
236 PM CDT WED APR 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR FRANKLIN...CATAHOULA AND TENSAS PARISHES...

AT 236 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
EAST OF GILBERT...OR ABOUT 13 MILES SOUTHEAST OF CROWVILLE...MOVING
NORTHEAST AT 40 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3222 9155 3218 9170 3208 9166 3200 9166
      3195 9168 3189 9170 3185 9130 3214 9143

$$

CAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:00 AM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, Apr 25, 11:00 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT WED APR 25 2007

.DISCUSSION...COMPLEX WX SITUATION TO DEAL WITH THIS MORNING. ACTIVE
WX GOT OFF TO AN EARLY START WITH THE LINE THAT MOVED ACROSS NE LA
AND S AR. GOOD COLD POOL DEVELOPED...WITH SOME LIKELY ASSISTANCE
FROM DRY AIR ALOFT...AND BECAME AN EFFICIENT WIND PRODUCER. THIS
COLD POOL HAS NOW ACCELERATED WELL AHEAD OF THE UPPER SUPPORT AND
INTO A STRONGLY CAPPED AIRMASS WITH A GOOD BIT OF DRY AIR IN THE MID
LEVELS. THE COLD POOL IS NOT QUITE SHALLOW AND SHOWING SIGNS OF
STALLING OUT. THIS FITS THE SCENARIO WELL AS THE MAIN S/W TROUGH
ROTATING AROUND OUR UPPER LOW IS STILL ACROSS S TX. THIS FEATURE
WILL CONTINUE TO PIVOT AND SPREAD OUR WAY LATER THIS AFTERNOON AND
OVERNIGHT. ITS EFFECTS ARE ALREADY BEING FELT ACROSS S/SE TX WHERE A
LINE OF STORMS ARE ONGOING. THE LARGE SCALE ASCENT AND ASSOCIATED
HEIGHTS FALLS WITH THIS APPROACHING S/W WILL ALLOW THE ATMS TO
RESPOND AND GEAR BACK UP FOR LATER THIS AFTERNOON AND OVERNIGHT.

THERE ARE STILL ISSUES WITH JUST HOW MUCH INSTABILITY WILL BE
AVAILABLE AHEAD OF THE STRONG LIFT. THAT DRY/CAPPING LAYER IS QUITE
ROBUST WITH REALLY NO TAP OF QUALITY MOISTURE TO MOVE N OUT OF THE
CENTRAL GULF. THE BEST MOISTURE IS ACROSS THE NW GULF AND SW LA.
THIS AIR WILL BE ABLE TO MOVE INTO OUR SW CWA WITH SOME BETTER
MOISTURE MOVING INTO THE S HALF LATER IN THE NIGHT. BASICALLY IT
WILL BOIL DOWN TO THIS...THERE WILL BE SUFFICIENT INSTABILITY AND
STRONG ENOUGH LIFT TO SUPPORT SVR STORMS FROM THE AFTERNOON INTO THE
OVERNIGHT HRS. THE AREA THAT COULD SEE THE STRONGEST STORMS LOOKS TO
BE ACROSS THE SW QUAD OF THE CWA. A LINE OF STORMS SEEMS TO BE THE
MOST LIKELY OUTCOME WITH DAMAGING WINDS THE MAIN RISK. SOME HAIL AND
ISO TORNADOES WILL BE POSSIBLE BUT A LESSER RISK.

TIMING IS TOUGH...BUT THE INITIAL SVR RISK WILL BE ALONG THE
STALLING SFC BOUNDARY. SOME AREAS JUST TO THE N OF THE BOUNDARY WILL
LIKELY BE ABLE TO RECOVER SOME...HOWEVER AREAS ACROSS OUR FAR NW ARE
LIKELY TOO WORKED OVER AND HAVE A VERY LIMITED SVR WX RISK. DUE TO
THE CAPPING MENTIONED ABOVE...THE CENTRAL...E AND SE PORTIONS OF THE
CWA WILL LIKELY SEE ACTIVITY MUCH LATER IN THE DAY AND INTO THE
NIGHT TIME HRS.

AS FOR ANY UPDATES TO THE GOING FORECAST...HAVE MODIFIED TEMPS
ACROSS THE NW AND KEPT THOSE AREAS COOLER. THE REST OF THE CWA LOOKS
OK OTHER THAN SOME TWEAKS TO THE HOURLY GRIDS. AS FOR THE POPS/WX.
THE BREAKDOWN WAS GOOD AND HAVE ONLY TWEAKED TIMING SOME. I DID
REMOVE ALL POPS FOR THE E/SE FOR THE TODAY PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       79  60  78  53 /  65  99  13   7
MERIDIAN      82  61  80  51 /  12  93  28  10
VICKSBURG     74  60  77  51 / 100  67   8   5
HATTIESBURG   83  62  82  54 /   9  94  28   5
NATCHEZ       79  59  77  52 /  87  76   9   3
GREENVILLE    74  57  74  51 / 100  54   8   7
GREENWOOD     74  60  75  52 /  93  80  10   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME
Hazardous weather outlook, Apr 25, 11:23 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1123 AM CDT WED APR 25 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261623-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1123 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS
REGION THIS AFTERNOON THROUGH TONIGHT WHICH WILL BRING THE RISK
OF STRONG AND SEVERE THUNDERSTORMS TO THE REGION.

THE SETUP TODAY IS A BIT COMPLEX AS MORNING STORMS HAVE MOVED
ACROSS THE DELTA REGION AND STABILIZED THE ATMOSPHERE.
HOWEVER...A SURFACE BOUNDARY IS NOW LEFT OVER AND WILL BE THE
FOCUS FOR ADDITIONAL STORMS THIS AFTERNOON...WITH AREAS ACROSS
THE CENTRAL AND EAST BEING IMPACTED THIS EVENING AND OVERNIGHT.
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY NORTH OF
I-20 WITH PORTIONS OF THE DELTA ONLY SEEING A FEW STRONG STORMS.
AREAS TO THE SOUTH OF I-20 WILL SEE THE HIGHEST CHANCES OF SEVERE
STORMS AS THIS LOCATION WILL SEE THE GREATEST INSTABILITY. ALL
ACTIVITY WILL FIRST OCCUR ACROSS THE WESTERN AREAS THIS AFTERNOON
WITH A STEADY PROGRESSION EASTWARD THIS EVENING AND DURING THE
EARLY MORNING HOURS.

THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING WINDS
FROM A LINE OF STORMS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL
ALSO BE POSSIBLE.

...FLOODING...
HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS
ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING
AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT
RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED
LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION
SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR
PONDING OF WATER ISSUES.

IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A
BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO
VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF
THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH
COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL
BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST
AFFECTED LOCATIONS.

...NON PRECIPITATION...
PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES
THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN
MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO
QUITMAN LINE.  ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD
BE ISOLATED AND BRIEF.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT
MAY 1ST.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Apr 25, 9:22 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
922 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     TSTM WND DMG     LAKE PROVIDENCE         32.81N 91.18W
04/25/2007                   EAST CARROLL       LA   CO-OP OBSERVER

            NURSING HOME IN LAKE PROVIDENCE HAD ROOF DAMAGE.

&&

BANNAN
Local storm report, Apr 25, 9:53 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
953 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     TSTM WND DMG     2 S GREENVILLE          33.36N 91.05W
04/25/2007                   WASHINGTON         MS   LAW ENFORCEMENT

            POWERLINES REPORTED DOWN AT INTERSECTION OF WILCOX ROAD
            AND HWY 1 ABOUT 2 MILES SOUTH OF GREENVILLE.

0848 AM     TSTM WND DMG     1 E ARCOLA              33.27N 90.86W
04/25/2007                   WASHINGTON         MS   LAW ENFORCEMENT

            A TREE DOWN ON HWY 61 NEAR ARCOLA.

&&

ESA
Local storm report, Apr 25, 10:15 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1015 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     TSTM WND DMG     1 S LAKE VILLAGE        33.31N 91.28W
04/25/2007                   CHICOT             AR   EMERGENCY MNGR

            *** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
            BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
            THUNDERSTORM.

&&

BANNAN
Local storm report, Apr 25, 10:19 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1019 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     TSTM WND GST     1 S LAKE VILLAGE        33.31N 91.28W
04/25/2007  E60.00 MPH       CHICOT             AR   EMERGENCY MNGR

            *** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED
            BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE
            THUNDERSTORM.

&&

BANNAN
Local storm report, Apr 25, 10:31 AM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1031 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     TSTM WND DMG     3 W GREENWOOD           33.52N 90.24W
04/25/2007                   LEFLORE            MS   EMERGENCY MNGR

            ROOF BLOWN OFF A BUILDING ALONG HIGHWAY 82. THIS ROOF
            ALSO CAUSED SOME STOP LIGHTS TO COME DOWN.

&&

BANNAN
Local storm report, Apr 25, 10:55 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1055 AM CDT WED APR 25 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 AM     TSTM WND DMG     HOLLY RIDGE             32.47N 91.63W
04/25/2007                   RICHLAND           LA   UTILITY COMPANY

            NORTHEAST LOUISIANA POWER REPORTED THAT A POWER POLE WAS
            BLOWN DOWN NEAR HOLLY RIDGE.

&&

HAMRICK

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:47 AM CDTSevere Thunderstorm WarningJANMorehouse, Richland, West Carroll43 min
Apr 25, 8:28 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison47 min
Apr 25, 1:47 PM CDTSevere Thunderstorm WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll43 min
Apr 25, 2:35 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll40 min
Apr 25, 2:40 PM CDTSevere Thunderstorm WarningJANMadison, Tensas65 min
Apr 25, 3:22 PM CDTSevere Thunderstorm WarningJANEast Carroll38 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.